# SDR SWIA202052626

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Frame
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON RIGHT FLOOR SEAT TRACK FROM FS 485-581, MARKED.  C-CHECK RO 9/20/2020.  CABIN FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 485 AND FS 581.  REMOVED AND REPLACED WITH NEW PART AND NEW HARDWARE, REF CRJ700 AMM.
